MAUDE Adverse Event Report: COVIDIEN BLUNTIP NDL I.V. ACCESS; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN BLUNTIP NDL I.V. ACCESS; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881540101
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the radiology department receives prefilled syringes from the nuclear medicine department.When the radiology team tries to inject through the "rubber hub" (iv access blunt tip), it comes loose and substance comes out of the syringe causing radio contamination.

Brand Name
BLUNTIP NDL I.V. ACCESS
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10248090
Report Number1017768-2020-00831
Device Sequence Number18975854
Product Code FMI
UDI-Device Identifier10884521082915
UDI-Public10884521082915
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881540101
Device Catalogue Number8881540101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date07/08/2020
Patient Sequence Number1